International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 4, Pages 763-777
The Krull radical, -primitive rings, and critical rings
Department of Mathematics, University of New Orleans, New Orleans 70148, Louisiana, USA
Received 21 October 1981; Revised 15 June 1982
Copyright © 1982 Ralph Tucci. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We generalize results on the Krull radical, -primitive rings, and critical rings from rings with identity to rings which do not necessarily contain identity.